| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL MATHEMATICAL FORUM

Online Edition, Vol. 1, 2006, no. 13-16


G. Dattoli, B. Germano, M. R. Martinelli, P. E. Ricci
      Monomiality, orthogonal and pseudo-orthogonal polynomials
      Int. Math. Forum, Vol. 1, 2006, no. 13-16, 603 - 616
      http://dx.doi.org/10.12988/imf.2006.06052

J. Vukman
      A note on Jordan*-derivations in semiprime rings with involution
      Int. Math. Forum, Vol. 1, 2006, no. 13-16, 617 - 622
      http://dx.doi.org/10.12988/imf.2006.06053

A. O. Ogrenmis, M. Bektas, M. Ergut
      On helices in the doubly isotropic space I_3^{(2)}
      Int. Math. Forum, Vol. 1, 2006, no. 13-16, 623 - 627
      http://dx.doi.org/10.12988/imf.2006.06054

Dong Hyun Cho
      Fourier-Feynman transform and first variation of cylinder type functions over Wiener paths in abstract Wiener space
      Int. Math. Forum, Vol. 1, 2006, no. 13-16, 629 - 651
      http://dx.doi.org/10.12988/imf.2006.06055

Behrooz Khosravi, Ezzat Fakhraei
      Simple groups with 2-regular first prime graph component
      Int. Math. Forum, Vol. 1, 2006, no. 13-16, 653 - 664
      http://dx.doi.org/10.12988/imf.2006.06056

Behrooz Khosravi, Behnam Khosravi, Bahman Khosravi
      Latin squares in a Cayley table
      Int. Math. Forum, Vol. 1, 2006, no. 13-16, 665 - 670
      http://dx.doi.org/10.12988/imf.2006.06057

F. Unlu
      A remote programming technology on a remote VDM clustering in \lambda-calculus
      Int. Math. Forum, Vol. 1, 2006, no. 13-16, 671 - 685
      http://dx.doi.org/10.12988/imf.2006.06058

D. L. Young, C. M. Fan, C. C. Tsai, C. W. Chen, K. Murugesan
      Eulerian-Lagrangian method of fundamental solutions for multi-dimensional advection-diffusion equation
      Int. Math. Forum, Vol. 1, 2006, no. 13-16, 687 - 706
      http://dx.doi.org/10.12988/imf.2006.06059

N. Olgun, A. Erdogan
      Some results on universal modules
      Int. Math. Forum, Vol. 1, 2006, no. 13-16, 707 - 712
      http://dx.doi.org/10.12988/imf.2006.06060

O. Nasser, M. Darus
      Meromorphic functions with positive coefficients
      Int. Math. Forum, Vol. 1, 2006, no. 13-16, 713 - 722
      http://dx.doi.org/10.12988/imf.2006.06061

A. Divandari, G. R. Jahanshahloo, F. Hosseinzadeh Lotfi, F. Rezai Balf
      The congestion estimation of personnel and evaluation amount of its discretionary outputs in banks on application of DEA
      Int. Math. Forum, Vol. 1, 2006, no. 13-16, 723 - 732
      http://dx.doi.org/10.12988/imf.2006.06062

Chang-Hua Lien
      Delay-dependent and delay-independent H^\infty control for uncertain neutral differential systems with time-varying delays
      Int. Math. Forum, Vol. 1, 2006, no. 13-16, 733 - 752
      http://dx.doi.org/10.12988/imf.2006.06063

F. Hosseinzadeh Lotfi, M. Navabakhsh, F. Rezai Balf, M. A. Jahantighey, Sh. Abolghasemzadeh
      Application of Malmquist productivity index on interval data in education groups
      Int. Math. Forum, Vol. 1, 2006, no. 13-16, 753 - 762
      http://dx.doi.org/10.12988/imf.2006.06064

Falleh R. Al-Solamy
      Semi-invariant product of a certain class of almost contact manifolds
      Int. Math. Forum, Vol. 1, 2006, no. 13-16, 763 - 768
      http://dx.doi.org/10.12988/imf.2006.06065

A. Ciaramella, R. Tagliaferri, M. Funaro
      Separation of convolved mixtures in frequency domain ICA
      Int. Math. Forum, Vol. 1, 2006, no. 13-16, 769 - 795
      http://dx.doi.org/10.12988/imf.2006.06066


Journals | Books | Author guidelines